MathSciNet Relay Station
MathSciNet bibliographic data
MR2367950 20E42 (51E24)
Devillers, Alice; Mühlherr, Bernhard On the simple connectedness of certain subsets of buildings. Forum Math. 19 (2007), no. 6, 955–970.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement